Osteoarthritis treatment in ayurveda

Common Questions and Answers about Osteoarthritis treatment in ayurveda

osteoarthritis

Avatar n tn in the last two weeks i have had three blood vessels just pop in my fingers. i was not doing anything out of the ordinary. what could be causing this? should there be a cause for concern?
Avatar m tn I also have a friend of a friend in LA with Lyme's disease who is pretty much in remission after Ayurveda treatment. She is extremely wealthy and this treatment was expensive but she is in total remission. I just feel for you and want to help any way I can so please let me know if you'd like me to access the info I can for you.
Avatar n tn I can't nerrow it down to lack of oxygen or maybe diabeties because I've had high sugar levels in the past. However, its mostly during a change in the temperature cold/hot and mostly in my arms and shoulders and only if I move my arms or shoulders or if I stretch after a run or in the early morning cold weather.
Avatar m tn This may be osteoarthritis of the knees. I have it in my hips. You would have to ask the doctor to be sure that "narrowing" means osteoarthritis (OA). It usually means that the buffering or cushioning that keeps your knees from grinding is getting low so that you will start feeling pain.
748543 tn?1463449675 One of the most difficult concepts to get across to my TMD patients and other doctors is the connectivity of the Jaw and the Neck. In fact, it is my strong belief that TMD/TMJ should really be classified as a Craniocervical Disease and hence fall under the umbrella of medical coverage rather than treated strictly as a dental problem. To the Neuromuscular-minded dentist, "Occlusion" is an extension of general Postural Consideration.
Avatar f tn But my right leg is a little bit shorter than the left leg, and the muscles in my right thigh are smaller and somewhat atrophied compared to the muscles in m left leg. My x-rays show some early osteoarthritis in my right hip, and my right hip is pretty deformed and flattened out on top. I struggle to remain active. I too enjoy working out - weight lifting, hiking, cycling, etc - but it can be pretty difficult to do on some days.
Avatar f tn Five months after the implant I elected to have the swine flu vaccination which resulted in a numb feeling and tingling in the extremities along with diarrhea and dizziness that subsided after a few days. Since then the tingling has combined with the aching in the lower extremities and progressed upward to include the thighs. Exercise makes all of the symptoms worse, as I experience severe aching and muscle twitching after any kind of physical activity.